# SDR DALA2022080405361

- Difficulty date: July 31, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 80,700 hours, 10,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION SHIP 3308 SEAT 57JH ESCAPE PATH LIGHT IS INOP. CORRECTIVE ACTION: FOUND WIRE PLUG DISCONNECTED. RECONNECTED. (9227470)
